Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 238, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 30, 2009, 2:48 AM CDT for Brown County, Illinois. It took effect at Oct 30, 2009, 4:33 AM CDT. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2009, 2:48 AM CDT (07:48 UTC)
- In effect from
- Oct 30, 2009, 4:33 AM CDT
- Expired
- Nov 1, 2009, 8:41 PM CST
- In force
- 65 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Brown County, IL
The radar
The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point La Moine River at Ripley (RIPI2).
- Action stage
- 18 ft
- Minor stage
- 22 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 300748
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
248 AM CDT FRI OCT 30 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.50 INCHES OF RAINFALL AND AN
ADDITIONAL 0.75 INCHES OF PRECIPITATION OS EXPECTED THROUGH FRIDAY
MORNING...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-310748-
/O.NEW.KLSX.FL.W.0238.091030T0933Z-091101T2000Z/
/RIPI2.1.ER.091030T0933Z.091030T1800Z.091031T2000Z.NO/
248 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE LA MOINE RIVER AT RIPLEY.
* UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM FRIDAY THE STAGE WAS 21.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 22.8 FEET BY THIS AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
LA MOINE RIVER
RIPLEY 22 21.20 22.7 22.3 21.3 19.8 15.16 follow-up statements
000
WGUS83 KLSX 301608
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 2.00 TO 3.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS...AND LESS THAN A HALF INCH
EXPECTED OVER THE NEXT 12 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-311607-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091102T2230Z/
/RIPI2.1.ER.091030T1135Z.091031T1800Z.091101T2230Z.NO/
1107 AM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY AFTERNOON.
* AT 10:45 AM FRIDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.7 FEET BY
SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
LA MOINE RIVER
RIPLEY 22 22.31 22.6 22.5 20.9 16.9 12.6000
WGUS83 KLSX 310248
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT FRI OCT 30 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NO ADDITIONAL PRECIPITATION INCHES FORECAST IN THE
NEXT 24 HOURS.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-010248-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091103T1434Z/
/RIPI2.2.ER.091030T1135Z.091101T1200Z.091102T1434Z.NO/
948 PM CDT FRI OCT 30 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM FRIDAY THE STAGE WAS 23.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY
SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 24.5 FEET...COUNTY ROAD 1600E (LEVY ROAD) IS CLOSED JUST
WEST OF LAGRANGE LOCK ROAD.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON THE
RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/31 11/01 11/02 11/03 11/04
LA MOINE RIVER
RIPLEY 22 23.38 23.4 24.1 22.6 17.0 12.7000
WGUS83 KLSX 311705
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 3 INCHES OF PRECIPITATION
RECEIVED FRIDAY AND NO ADDITIONAL PRECIPITATION FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-011705-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091103T0000Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091102T0000Z.NO/
1205 PM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY EVENING.
* AT 11:45 AM SATURDAY THE STAGE WAS 23.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY EVENING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
LA MOINE RIVER
RIPLEY 22 23.27 22.8 21.3 18.1 13.5 11.0000
WGUS83 KLSX 010249
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
949 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-020249-
/O.CON.KLSX.FL.W.0238.000000T0000Z-091103T0000Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091102T0000Z.NO/
949 PM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY EVENING.
* AT 8:45 PM SATURDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. EXTENSIVE
CROPLAND IS FLOODED BELOW THE GAUGE NEAR THE LAGRANGE LOCK ROAD
BRIDGE.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/01 11/02 11/03 11/04 11/05
LA MOINE RIVER
RIPLEY 22 22.79 22.5 21.1 18.9 14.2 11.5000
WGUS83 KLSX 011536
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UP TO 3.00 INCHES OF PRECIPITATION
RECEIVED ON FRIDAY...WITH NO ADDITIONAL RAIN EXPECTED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-021536-
/O.EXT.KLSX.FL.W.0238.000000T0000Z-091102T2100Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091101T2100Z.NO/
936 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL MONDAY AFTERNOON.
* AT 8:45 AM SUNDAY THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/02 11/03 11/04 11/05 11/06
LA MOINE RIVER
RIPLEY 22 22.17 21.5 19.9 15.6 11.3 10.1000
WGUS83 KLSX 020241
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CST SUN NOV 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS...
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST FLOOD STATEMENT WRITTEN FOR THIS POINT.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-020311-
/O.CAN.KLSX.FL.W.0238.000000T0000Z-091102T2100Z/
/RIPI2.2.ER.091030T1135Z.091031T0745Z.091101T1900Z.NO/
841 PM CST SUN NOV 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LA MOINE RIVER AT RIPLEY.
* AT 7:45 PM SUNDAY THE STAGE WAS 21.8 FEET.
* FELL BELOW FLOOD STAGE AT 1:00 PM SUNDAY.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.6 FEET BY TUESDAY
MORNING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 11/02 11/03 11/04 11/05 11/06
LA MOINE RIVER
RIPLEY 22 21.83 21.4 19.6 12.6 8.7 7.6What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 30, 12:02 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Oct 30, 12:02 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 AM CDT FRI OCT 30 2009
.DISCUSSION...
/344 PM CDT THU OCT 29 2009/
RAIN MOVED IN RATHER QUICKLY TODAY AHEAD OF WEATHER SYSTEM. THIS
CONTINUES TO BE THE MAIN FORECAST ISSUE IN THE SHORT TERM.
FOR THIS EVENING...HEAVY RAIN WILL PERSIST AS WAA AND PLENTY OF
MOISTURE CONVERGENCE ON NOSE OF 50+ KT LOW LEVEL JET KEEPS
GENERATING ELEVATED CONVECTION WHICH WILL TRAIN NORTHWARD ACROSS THE
REGION. IN THE MEANTIME...UPPER LOW OVER NEW MEXICO WILL LIFT OUT
TOWARDS FORECAST AREA AS ASSOCIATED SFC LOW LIFTS NORTH
NORTHEASTWARD INTO SOUTHERN MN FRIDAY MORNING. THIS WILL DRAG THE
OCCLUDED FRONT ACROSS THE FORECAST AREA...MOVING INTO THE ST. LOUIS
METRO AREA BY 12Z FRIDAY. AS FOR PLACEMENT OF HEAVY RAINFALL LATER
TONIGHT...WILL SEE MAIN AXIS OF HEAVY RAIN SHIFT A LITTLE FURTHER TO
THE EAST...EXTENDING FROM CENTRAL IL TO SOUTHEAST MO...MAINLY ALONG
AND SOUTH OF I-44 CORRIDOR BY 06Z. WITH HEAVY RAIN THIS AFTERNOON
AND LINGERING INTO TONIGHT...ISSUED A FLASH FLOOD WATCH EARLIER
TODAY FOR CENTRAL/NORTHEAST MO AND WEST CENTRAL IL THAT WILL
EXPIRE AT 12Z FRIDAY. FF WATCH THAT WAS ISSUED YESTERDAY FOR
REMAINDER OF FORECAST AREA...REMAINS IN EFFECT UNTIL 00Z SATURDAY.
OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS TO PERSIST ON FRIDAY AND
SLOWLY SHIFT FURTHER TO THE EAST WITH TIME...KEPT CATEGORICAL POPS
FOR SOUTHEASTERN HALF OF CWA DURING THE MORNING HOURS WITH LOWER
POPS IN THE WEST...THEN LOWERED POPS EVEN MORE TOWARDS EVENING.
FOR FRIDAY NIGHT...STILL COULD SEE ADDITIONAL WAVES OF PRECIPITATION
DEVELOP ALONG THE FRONTAL BOUNDARY OVER EASTERN PORTIONS OF AREA
BEFORE COMING TO AN END BY DAYBREAK SATURDAY MORNING...BUT AMOUNTS
WILL BE LESS SO DO NOT ANTICIPATE EXTENDING THE FLASH FLOOD WATCH
BEYOND 00Z SATURDAY AT THIS TIME.
AS FOR SATURDAY...SYSTEM EXITING A BIT QUICKER...SO STILL HOPEFUL
THAT MOST OF AREA TO BE DRY...BUT CLOUDY FOR TRICK OR TREATERS
SATURDAY NIGHT.
MODELS STILL HAVE ANOTHER WEAK SHORTWAVE SLIDING SOUTHEAST THROUGH
AREA SUNDAY NIGHT INTO MONDAY ON BACKSIDE OF SYSTEM...BUT JUST HAVE
SILENT 20 POPS IN NORTHEASTERN PORTIONS OF CWA DURING THIS TIME.
EXTENDED LOOKS TO BE DRY WITH HIGH TEMPS IN THE UPPER 50S TO LOWER
60S TUESDAY THROUGH THURSDAY...AND LOWS IN THE UPPER 30S TO MID 40S
THROUGH THE PERIOD.
BYRD
&&
.AVIATION...
/1154 PM CDT THU OCT 29 2009/
FOR THE 06Z TAFS...
PRIMARY CONCERN FOR THE REST OF THE NIGHT IS THE BAND OF HEAVY
RAIN MOVING THROUGH CENTRAL INTO EAST CENTRAL AND SOUTHEAST
MISSOURI...AND THE POTENTIAL FOR IFR CONDITIONS ASSOCIATED WITH
IT. THIS BAND WILL CONTINUE MOVING EAST FOR THE REST OF THE
NIGHT...CLEARING THE MISSISSIPPI RIVER AFTER 09Z...AND CONTINUING
INTO SOUTHWEST ILLINOIS. THINK MARGINAL CONDITIONS WILL PREVAIL ON
EITHER SIDE OF THE LINE...WITH INTERMITTENT IFR CIGS THROUGH
12-15Z. SHOULD SEE CIGS LIFT THROUGH THE DAY...WITH GUSTY
SOUTHWEST WINDS UP TO 30KTS AT TIMES.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-GASCONADE-KNOX-LEWIS-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 29, 6:00 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 600 PM CDT THU OCT 29 2009 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-301200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- GASCONADE- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL. FLASH FLOODING OF LOW LYING AREAS WILL CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR THE AREA UNTIL 7 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-060>065-072>075- 084-085-099-301200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 600 PM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO CONTINUE TO CAUSE FLASH FLOODING ACROSS THE AREA TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY AT 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE ON FRIDAY. THE ADDITIONAL HEAVY RAINFALL WILL CAUSE ADDITIONAL FLASH FLOODING. A FLASH FLOOD WATCH CONTINUES UNTIL 7 PM FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... PLEASE CALL THE NATIONAL WEATHER SERVICE WITH ANY FLOODING REPORTS AND RAINFALL AMOUNTS OVER ONE INCH. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Oct 29, 10:07 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1006 PM HEAVY RAIN PACIFIC 38.48N 90.75W
10/29/2009 M2.25 INCH FRANKLIN MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0900308
CARNEYLocal storm report, Oct 29, 10:11 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 PM CDT THU OCT 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1010 PM HEAVY RAIN ST. PETERS 38.78N 90.61W
10/29/2009 M1.62 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL THRU 1000 PM CDT
&&
EVENT NUMBER LSX0900309
CARNEYLocal storm report, Oct 30, 12:04 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1201 AM HEAVY RAIN 2 N FREDERICKTOWN 37.59N 90.30W
10/30/2009 M1.50 INCH MADISON MO TRAINED SPOTTER
STORM TOTAL. DITCHES AND LOW WATER CROSSING
BANKFUL....MOST ROADWAYS PASSSABLE..
&&
EVENT NUMBER LSX0900310
MILLERLocal storm report, Oct 30, 12:22 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1222 AM HEAVY RAIN UNION 38.45N 91.01W
10/30/2009 M2.00 INCH FRANKLIN MO EMERGENCY MNGR
STORM TOTAL. ROADWAYS OK. CREEKS JUST BELOW BANKFUL.
&&
EVENT NUMBER LSX0900311
MILLERLocal storm report, Oct 30, 1:06 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0103 AM FLASH FLOOD TIPTON 38.65N 92.78W
10/30/2009 MONITEAU MO EMERGENCY MNGR
HIGHWAY BB SOUTHEAST OF TIPTON... WATER OVER ROADWAY
ENGULFING A CAR. NO INJURIES.
&&
EVENT NUMBER LSX0900312
MILLERLocal storm report, Oct 30, 2:37 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
237 AM CDT FRI OCT 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0233 AM HEAVY RAIN UNION 38.45N 91.01W
10/30/2009 M2.70 INCH FRANKLIN MO EMERGENCY MNGR
IN THE PAST 15 MINUTES...0.50 INCHES.
&&
EVENT NUMBER LSX0900313
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 9:39 PM CDT | Flash Flood Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Pike | 9 hr |
| Oct 29, 9:54 PM CDT | River Flood Warning | LSX | Calhoun, Jersey | 33 days |
| Oct 30, 1:39 AM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 7 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 6 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Pike | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Calhoun | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Calhoun | 8 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Jersey | 13 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Madison | 9 days |
| Oct 30, 2:10 AM CDT | River Flood Warning | LSX | Saint Clair | 7 days |
| Oct 30, 4:25 AM CDT | Flash Flood Warning | LSX | Monroe, Saint Clair | 6 hr |
| Oct 30, 4:27 AM CDT | River Flood Warning | LSX | Adams | 6 days |
| Oct 30, 6:25 AM CDT | Areal Flood Warning | LSX | Adams, Brown, Calhoun, Greene, Jersey, Pike | 12 hr |
| Oct 30, 7:02 AM CDT | Flash Flood Warning | LSX | Bond, Clinton, Madison | 6 hr |
| Oct 30, 7:34 AM CDT | Flash Flood Warning | LSX | Fayette, Marion, Montgomery | 5 hr |
| Oct 30, 8:06 AM CDT | River Flood Warning | LSX | Adams | 5 days |
| Oct 30, 8:58 AM CDT | Areal Flood Warning | LSX | Macoupin | 10 hr |
| Oct 30, 10:38 AM CDT | Areal Flood Warning | LSX | Monroe, Randolph, Saint Clair, Washington | 9 hr |
| Oct 30, 11:44 AM CDT | River Flood Warning | LSX | Brown | 32 days |
| Oct 30, 12:12 PM CDT | River Flood Warning | LSX | Adams | 4 days |
| Oct 30, 1:04 PM CDT | Areal Flood Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Montgomery | 9 hr |
| Oct 30, 6:42 PM CDT | Areal Flood Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 18 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.